# SDR 06FDEA03481

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB, CRACK IN WEB 3" BELOW STR 11L, 8" AFT OF TOP OF 1342 BULKHEAD. BULKHEAD REMOVED, FABRICATED AND INSTALLED WEB PER SRM 51-30-02
